# SDR AALA20110707TUL09

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FLOOR AT FORWARD SERVICE DOOR ENTRY HAS HEAVY CORROSION STATIONS 180 TO 200, 7 INCHES INBOARD FROM DOOR JAMB.  INSTALLED REPAIR DOUBLER ON DIAPHRAGM FROM RIGHT BUTTLINES 43 TO 57 STATIONS 160 TO 200 PER AARD 53-20-00-16.
